Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
166 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes increased heart rate while on Prednisone?

had bad asthma attack and neb txs weren t working. went to yrgent care and got prescribed 20mg prednisone 3times /day . also got Advair inhaler. felt better first day . but last two days anything I do raises my heart rate and I feel weak and need to rest . not sure if its side effect from meds
Tue, 4 Sep 2018
Report Abuse
General & Family Physician 's  Response
Hi,

It may not be related to prednisone. Transient increase in heart rate is quite common and will settle by itself.

If symptoms persist, you can consult a cardiologist and plan for a serial EKG monitoring to rule out cardiac arrhythmia.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Is it normal for your heart rate to increase over the resting heart rate over a 100 from standing and doing housework or even walking around. Had a...